# SDR AALA202510246104

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 70,362 hours, 29,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT UNDER SEAT 26C IS LOOSE AND DETACHED.  RESECURED FLOOR  EMERGENCY PROXIMITY LIGHT AT SEAT 26C. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
